# SDR SWAA052204

- Difficulty date: July 27, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 63,717 hours, 60,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65659723
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR FWD BRACKET LOOSE.  SECURED BRACKET PER MM.
